| Model Number |
TRULIANT TIB IMP PS INSERT SZ 3.5 9MM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Unspecified Tissue Injury (4559); Aseptic loosening (4883)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2021.The patient complained of sever pain, a possible loose femur, and was revised to a competitor's product.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 6739119, 02-020-12-0235 - truliant ps por fem ps por left sz 3.5; 6030524, 02-022-55-3525 - truliant por tib tray size 3.5f/25t; ;6982635, 200-07-32 - advanced patella 32mm 3 peg implant.
Additional Manufacturer Narrative
H3: the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening, osteolysis, and pain.However this cannot be confirmed as the devices were not returned for evaluation and pre-revision radiographs were unable to be obtained.H7: z-0023-2022.
Event or Problem Description
As reported, the patient had an initial left (b)(6).The patient complained of sever pain, a possible loose femur, and was revised to a competitor's product.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d8, f10 (remove data from initial), g1, h6: clinical code, component code, type of investigation, investigation findings, investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.